# SDR AU980917

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CONTROL UNIT FAULTY.
